Facebook Pixel

Pregnancy or damage done

By February 11, 2016 - 5:27pm
Rate This

So 3 weeks ago, on the last day of my period my partner and I had sex unprotected. I took plan b the next day. The following day we had sex again and I took the pill again - I know. Stupid. I had bleeding 3 days later which lasted 5 days. The past 2 days I've been taking vitamin c, however for the past 4 days I've had so much pain in my uterus and it shoots down my legs. I don't know what's going on or what to do...please help.

Add a Comment1 Comments

HERWriter Guide

hi rachmccloskey!

Thanks for your post!

We can't tell you if you're pregnant or not - you will need to take a test and it would be accurate by now.

You may be having just a really bad dose of PMS or you may have nerve damage that causes shooting pain.

Other possible reasons could include endometrial tissue forming outside the womb, pelvic inflammatory disease or even polyps. We can't say this for sure of course, only give you suggestions.

These symptoms are sometimes collectively known as Dysmenorrhea.

Dysmenorrhea is painful menstruation. It may include pain in the abdomen, back and legs, abdominal cramps, headache, and fatigue. Most women have painful periods at some time in their life. In some women, the pain is severe enough to interfere with normal activities.

You can read more here:

Since your pain is pretty severe, I think it's a good idea to see a doctor and also to take a pregnancy test.

I hope you feel better soon,

February 11, 2016 - 6:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.